# SDR CA080331004

- Difficulty date: March 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: C8187B
- Condition: Noisy
- Location: Aux Fuel
- Part time: 860 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUX FUEL PUMP HAD EXCESSIVE NOISE THE PUMP WAS REPLACED. (TC NR 20080331004)
